Title: On tronquée solutions of the first Painlevé hierarchy
Authors: Dai, Dan
Zhang, Lun # ×
Issue Date: Aug-2010
Publisher: Elsevier
Series Title: Journal of Mathematical Analysis and Applications vol:368 issue:2 pages:393-399
Abstract: It is well known that, due to Boutroux, the first Painlevé equation admits solutions characterized by divergent asymptotic expansions near infinity in specified sectors of the complex plane. In this paper, we show that such solutions exist for higher order analogues of the first Painlevé equation (the first Painlevé hierarchy) as well.
ISSN: 0022-247X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science